# SDR SWAA2023021087623

- Difficulty date: January 3, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 49,386 hours, 25,198 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST OUT ADJUSTMENT FWD SERVICE DOOR 2022-708502<[01] PERFORMED ADJUSTMENT ON FWD SERVICE DOOR IAW B737-700 AMM 52-41-00-820-801 SEE INDIVIDUAL SIGN OFF BELLOW;[02] TASK CARD COMPLETED;PERFORMED ADJUSTMENT ON FWD SERVICE DOOR IAW B737-700 AMM 52-41-00-820-801 SEE INDIVIDUAL SIGN OFF BELLOW
